Follow
Carmen Hernando
Carmen Hernando
Prof. Mathematics. Universitat Politècnica de Catalunya, Dept. de Matemáticas, Lic. UB
Verified email at upc.edu
Title
Cited by
Cited by
Year
On the metric dimension of cartesian products of graphs
J Cáceres, C Hernando, M Mora, IM Pelayo, ML Puertas, C Seara, ...
SIAM journal on discrete mathematics 21 (2), 423-441, 2007
5602007
Extremal graph theory for metric dimension and diameter.
C Hernando, M Mora, IM Pelayo, C Seara, DR Wood
The Electronic Journal of Combinatorics 17 (1), R30, 28 p., 2010
2152010
On the metric dimension of some families of graphs
J Cáceres, C Hernando, M Mora, IM Pelayo, ML Puertas, C Seara, ...
Electronic Notes in Discrete Mathematics 22 (2), 129-133, 2005
1462005
On the Steiner, geodetic and hull numbers of graphs
C Hernando, T Jiang, M Mora, IM Pelayo, C Seara
Discrete Mathematics 293 (1-3), 139-154, 2005
1402005
Fault-tolerant metric dimension of graphs
C Hernando, M Mora, PJ Slater, DR Wood
Convexity in discrete structures 5, 81-85, 2008
1132008
On the metric dimension of some families of graphs
C Hernando, M Mora, IM Pelayo, C Seara, J Cáceres, ML Puertas
7th International Colloquium on Graph Theory, 2005
992005
On the geodetic and the hull numbers in strong product graphs
J Cáceres, C Hernando, M Mora, IM Pelayo, ML Puertas
Computers & Mathematics with Applications 60 (11), 3020-3031, 2010
652010
Geodetic and hull numbers of strong products of graphs
J Cáceres, C Hernando, M Mora, IM Pelayo, ML Puertas
VII Jornadas de Matemática Discreta y Algorítmica, 201-212, 2010
652010
On geodetic sets formed by boundary vertices
J Cáceres, C Hernando, M Mora, IM Pelayo, ML Puertas, C Seara
Discrete Mathematics 306 (2), 188-198, 2006
652006
Locating–dominating codes: Bounds and extremal cardinalities
J Cáceres, C Hernando, M Mora, IM Pelayo, ML Puertas
Applied Mathematics and Computation 220, 38-45, 2013
552013
Nordhaus–Gaddum bounds for locating domination
C Hernando, M Mora, IM Pelayo
European Journal of Combinatorics 36, 1-6, 2014
542014
Extremal graph theory for metric dimension and diameter
C Hernando, M Mora, IM Pelayo, C Seara, DR Wood
Electronic Notes in Discrete Mathematics 29, 339-343, 2007
522007
Geometric tree graphs of points in convex position
C Hernando, F Hurtado, A Márquez, M Mora, M Noy
Discrete Applied Mathematics 93 (1), 51-66, 1999
491999
On the metric dimension of infinite graphs
J Cáceres, C Hernando, M Mora, IM Pelayo, ML Puertas
Discrete Applied Mathematics 160 (18), 2618-2626, 2012
432012
Graphs of non-crossing perfect matchings
C Hernando, FA Hurtado, M Noy
Graphs and Combinatorics 18, 517–532, 2002
432002
On the metric dimension of infinite graphs
J Cáceres, C Hernando, M Mora, IM Pelayo, ML Puertas
Electronic Notes in Discrete Mathematics 35, 15-20, 2009
382009
Geodeticity of the contour of chordal graphs
J Cáceres, C Hernando, M Mora, IM Pelayo, ML Puertas, C Seara
Discrete Applied Mathematics 156 (7), 1132-1142, 2008
332008
Metric-locating-dominating sets of graphs for constructing related subsets of vertices
A González, C Hernando, M Mora
Applied Mathematics and Computation 332, 449-456, 2018
312018
Some structural, metric and convex properties of the boundary of a graph
MC Hernando Martín, M Mora Giné, IM Pelayo Melero, C Seara Ojea
Ars combinatoria 109, 267-283, 2013
30*2013
Packing trees into planar graphs
A García, C Hernando, F Hurtado, M Noy, J Tejel
Journal of Graph Theory 40 (3), 172-181, 2002
292002
The system can't perform the operation now. Try again later.
Articles 1–20